Discussions that mention synthroid

Weight Loss board


I was hoping to learn other's experiences with HGH Human Growth Hormone as it relates to energy and weight loss. Which did you take, how long and did it help. Can it be taken in conjunction with synthroid? Thanks. pat in houston
hi there..funny you should ask that! This is my first time visiting this website because I have just been diagnosed with low HGH levels and will take my first injection of Saizen tonight at bedtime so I wanted to do some further research. In addition, I have been on Synthroid for 10 days (actually the generic version Levoxythrine) and my dr. just realized today that they gave me the generic version which explains all of the weird symptoms that I am having i.e. feeling lathargic, bloating, fatigue, weight gain etc. So..she switched me from generic to the brand name which I will begin tomorrow in conjunction with the HGH injections. Keep in touch with me if you like at [ please carefully review the posting rules - no emails ] and let me know your progress and I will do the same!

good luck!
andrea





[ Please read the posting rules which explain that offering or asking off board contact is not permitted. The boards are to be used for on board sharing, only. The email and private message features are turned off so that use of the message boards remain anonymous. The only contact you may make with members is to post on the board. ]
Hi Pat, I have now been using the injectable form of HGH called Saizen for 5 weeks. Initially my dr. prescribed both HGH and synthroid due to a somewhat low thyroid level however, after being on the synthroid for about 10 days I couldn't take the side effects any longer and she switched me a drug called cytomel which is the T4 (I think) equivilant whereas synthroid is the T3 equivilant..I get them mixed up?! =)
My symptoms where low energy level..focus and motivation..I also have low blood pressure and have gained over 30lbs in the past year although I actively workout and have a very good diet (no junk food..fast food etc) So..the weight gain and inability to lose the weight didn't make sense. My lab results showed an extremely low level of HGH and a moderatly low thyroid. After three total weeks of medication both synthroid and cytomel..my energy level and actually decreased and I just didn't feel like myself and all the while I hadn't even lost a pound!!? So my dr. decide to try a different approach and she left me on the HGH but took me off of the thyroid replacements and started me on a new medication called Adderall. This drug is commonly given to patients with ADHD but the main side effect is weight loss. Her strategy was that if she could get my weight back to normal my thyroid would also fall into place..and since it wasn't THAT far off...after feeling the effects of the medications I decided not to 'mess' with that. So I've been on the Adderall for a week now and I feel GREAT! It has increased my focus and my energy level without any nasty side effects ..AND I have lost 5 lbs! So I finally feel like I am well on my way to getting my weight back down to normal.
In reference to the HGH...I have read and my dr. has explained to me several times that it usually takes up to 2-4 months to see effects since your body basically regenerates all new cells every 4 months..so the effects of the HGH are based upon consistently giving your body the amount that it needs in order for it to use that to change your body. And obviously she prescribed the HGH with the Synthroid so I'm assuming that they can be taken together..but you can always do a search online for drug interactions =)
Good Luck!
Andrea